# SDR N6WA20140204002

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 23,440 hours, 16,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR COVER TORN.  DEFERRED RT OVERWING EXIT DOOR COVER & TRIM IAW NEF 25-100-6 CAT 5.
